MAUDE Adverse Event Report: SYNTHES GMBH 2.4/2.7MM VA-LCP BENDING PLIER; PLIERS,SURGICAL

SYNTHES GMBH 2.4/2.7MM VA-LCP BENDING PLIER; PLIERS,SURGICAL
Catalog Number 03.211.005
Medical Device Problem Codes Break (1069); Crack (1135); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the devices were unable to sterilize/assemble.It was also reported that the devices had chipping/cracking and unable to be use.It was unknown if there was patient involvement.This report is for one (1) 2.4/2.7mm va-lcp bending plier this is report 3 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.

Brand Name
2.4/2.7MM VA-LCP BENDING PLIER
Common Device Name
PLIERS,SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19234953
Report Number8030965-2024-05734
Device Sequence Number6732997
Product Code HTC
UDI-Device Identifier10886982076038
UDI-Public(01)10886982076038
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.211.005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4/2.7MM VA-LCP BENDING PLIER; 2.7 SCR BLOCK F/SCR MOD SHELL F/MOD GC; 2.7 SCR BLOCK F/SCR MOD SHELL F/MOD GC; G-CASE F/FEM NECK SYST; LID FOR MOD SHELL FOR MOD GRAPHIC CASE; LID FOR MOD SHELL FOR MOD GRAPHIC CASE; MESH PLATE CUTTERS; SCR MODULE SHELL FOR MOD GRAPHIC CASE
Patient SexUnknown